Mathematical analysis of a model of chemotaxis arising from morphogenesis

Tello del Castillo, José Ignacio; Stinner, Christian y Winkler, Michael (2012). Mathematical analysis of a model of chemotaxis arising from morphogenesis. "Mathematical Methods in the Applied Sciences", v. 35 (n. 4); pp. 445-465. ISSN 0170-4214. https://doi.org/10.1002/mma.1573.

Descripción

Título: Mathematical analysis of a model of chemotaxis arising from morphogenesis
Autor/es:
  • Tello del Castillo, José Ignacio
  • Stinner, Christian
  • Winkler, Michael
Tipo de Documento: Artículo
Título de Revista/Publicación: Mathematical Methods in the Applied Sciences
Fecha: 15 Marzo 2012
Volumen: 35
Materias:
Palabras Clave Informales: chemotaxis, global existence, boundedness, stability, steady states, quimiotaxis, existencia global, límites, estabilidad, estados estacionarios.
Escuela: E.U. de Informática (UPM) [antigua denominación]
Departamento: Matemática Aplicada
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (2MB) | Vista Previa

Resumen

We consider non-negative solution of a chemotaxis system with non constant chemotaxis sensitivity function X. This system appears as a limit case of a model formorphogenesis proposed by Bollenbach et al. (Phys. Rev. E. 75, 2007).Under suitable boundary conditions, modeling the presence of a morphogen source at x=0, we prove the existence of a global and bounded weak solution using an approximation by problems where diffusion is introduced in the ordinary differential equation. Moreover,we prove the convergence of the solution to the unique steady state provided that ? is small and ? is large enough. Numerical simulations both illustrate these results and give rise to further conjectures on the solution behavior that go beyond the rigorously proved statements.

Más información

ID de Registro: 15745
Identificador DC: http://oa.upm.es/15745/
Identificador OAI: oai:oa.upm.es:15745
Identificador DOI: 10.1002/mma.1573
URL Oficial: http://onlinelibrary.wiley.com/doi/10.1002/mma.v35.4/issuetoc
Depositado por: Memoria Investigacion
Depositado el: 12 Jun 2013 14:32
Ultima Modificación: 21 Abr 2016 16:02
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM